MathSciNet Relay Station
MathSciNet bibliographic data
MR2332614 (2008g:54052) 54H11 (03E15)
Ding, Longyun; Gao, Su Graev metric groups and Polishable subgroups. Adv. Math. 213 (2007), no. 2, 887–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement